I have been suffering with hives since July. Have went to dermatologist. Had Biopsy. Appears as contact allergy. Not medication related. The only new anything exposed to was the Nuva Ring which I stopped a month ago. I thought it would be more local than systemic and wasn't sure if the biopsy would be accurate in this situation. Upon stopping-hives gradually went away then completely disappeared. This has only been in a month and a half time period. This am I am broke out again. I really don't feel that this is an allergy. Gut Feeling. Are there any autoimmune disorders or other conditions that could do this to me? Yes I am severly stressed, but have been for a few years I have just this past summer started breaking out. Initial breakouts were severe. All over my legs. Arms, Hips, hands, feet, knees. Never my face or chest or back. Same areas now, but not as severe as initially. Still get quite a few. The itching is intense, and the welts look awful. They will go away with Zyrtec or Allegra but seem to return when the med is stopped. Due for allergy testing in Jan, but like I said I really don't feel this is what is going on. Please advise.
It is possible for underlying diseases to cause urticaria, commonly called hives. Please read our information about hives (urticaria) at http://www.nationaljewish.org/disease-info/diseases/allergy/about/conditions/hives.aspx to learn more. This information may bring to mind a cause that otherwise might not have been considered. However it can be difficult to determine the cause. Then the focus becomes controlling the hives and keeping you as comfortable as possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.